Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the gradient of solid harmonic polynomials


Author: G. Szegö
Journal: Trans. Amer. Math. Soc. 47 (1940), 51-65
MSC: Primary 27.0X
MathSciNet review: 0000847
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0000847-6
Article copyright: © Copyright 1940 American Mathematical Society